Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on affinely connected manifolds


Author: Shiing-Shen Chern
Journal: Bull. Amer. Math. Soc. 53 (1947), 820-823
DOI: https://doi.org/10.1090/S0002-9904-1947-08898-4
Correction: Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 985--986
MathSciNet review: 0021443
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08898-4